# SDR C2XA05IA062

- Difficulty date: April 22, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N14916
- Make and model: Emb EMB-145LR
- Aircraft serial: 145415
- Aircraft time: 9,373 hours, 7,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Interphone
- Part time: 9,132 hours, 9,132 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2690, DURING POST-FLIGHT INSPECTION, THE CREW REPORTED THAT THE CABIN INTERPHONE EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE CABIN INTERPHONE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
